airtosea3 (airtosea3) wrote in vaginapagina,
airtosea3
airtosea3
vaginapagina

Spotting on HBC

 Hi all, hope this isn't a repetitive question.. I recently switch HBC from Sprintec to Aviane, which is a lower dose, and I'm very happy with it. I wanted to try stacking, so I started my new pack of Aviane the first day I should have taken a placebo for my old pill. I still spotted a little bit but nothing too major. It went away, but now I've been cramping a lot and spotting for about a week. I have one more week of hormones that I started yesterday, and I was planning on skipping placebos and starting my next pack. I know breakthrough/spotting is really common with this pill and also with stacking. It's the first time I have ever stacked, which could also be contributing.
My question: Should I continue stacking or just let myself have a week off? Maybe this pill won't work with stacking because of the breakthrough bleeding. I would rather just deal with it for one week than have to always worry about it. However, if I stick with stacking its possible that this will improve. Any thoughts? 

Thank you!


Edit: 
So its been two weeks now and I'm still having a period-like thing. Some heavy, some spotting. I want to stick it out because emotionally this pill works for me, but its not worth it if I'm going to have this all summer. Could it really take a few months to stop? My boyfriend is leaving for 3 months this fall so if you can imagine, this summer is really important to us.
Should I try finishing out this week (first week of pills) and taking a week off? Maybe if I do that the bleeding will end and I can start the pills again spotting free..
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments